# SDR IXXA20210516030

- Difficulty date: May 3, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 89,978 hours, 41,088 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1359 S31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR C-23 CHECK. IN ACCOMPLISHMENT OF TASK CARD 53-552-0101, MAINTENANCE IDENTIFIED D-15 DOT 162 AFT CARGO HAS TWO STRINGERS WITH MARKS AT STATION 1359 STRINGER 31 L AND STATION 1361 STRINGER 33L. DAMAGE REMOVED .028. OUT OF LIMITS IAW B767 SRM 53-00-03. FABRICATED AND INSTALLED STRINGER. REPAIR ON BS 1361 STRINGER 31L IAW B767-200 SRM 53-00-03.
